Voltaren Rapid is a proven pain reliever. The active ingredient of Voltaren Rapid is diclofenac, a nonsteroidal anti inflammatory drug (NSAID). Diclofenac works by inhibiting cyclooxygenase, an enzyme vital in the production of prostaglandins. Prostaglandins play an important role in inflammation. Thus diclofenac helps to control fever, pain and inflammation. Voltaren Rapid is for the temporary relief of:
- Muscular and rheumatic pain, backache, period pain, headache and dental pain.
- Symptoms of colds and flu.
DirectionsSwallow whole with water.
Adults and children over 14 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). See enclosed leaflet for further information.
IngredientsDiclofenac Potassium 25mg
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.
for necessary pin I prefer it
the experience was good, it is very effective
It helps reduce the pain and headache quickly. Would’t recommend it as a permanent pain relief though